# SDR SWAA2023022004245

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 61,918 hours, 36,970 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C AND 12C SEAT BACK LOOSE . DOES NOT BLOCK EMERGENCY EXIT. FLIGHT ATTENDANT REPORTED<[01] OK TO CONTINUE OPERATIONS PER MEL 25-6-01 SP1-B;[02] READJUSTED HARDWARE AT SEAT BACK 11C AND 12C PER SIP. THIS CLEARS MEL.
